# SDR FXGAN351CE4

- Difficulty date: August 7, 2010
- Submitted: August 14, 2010
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 34,006 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ALTERNATE FUEL TANK ACCESS DOOR DOUBLER CRACKED.
